J D WEI
Articles written in Pramana – Journal of Physics
Volume 88 Issue 4 April 2017 Article ID 0069 Research Article
This paper is concerned with the existence of travelling wave solutions to a singularly perturbed generalized Gardner equation with nonlinear terms of any order. By using geometric singular perturbation theory and based on the relation between solitary wave solution and homoclinic orbits of the associated ordinary differential equations, the persistence of solitary wave solutions of this equation is proved when the perturbation parameter is sufficiently small. The numerical simulations verify our theoretical analysis.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode